# SDR 2022F00252

- Difficulty date: June 13, 2022
- Submitted: June 13, 2022
- Operation: General aviation
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 17,023 hours, 6,624 cycles
- Engine: Iae V2533A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 843563
- Condition: Faulted
- Location: Zone 200
- Component: Battery, Diehl
- Component part number: AD321431
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING BATTERY (11WL)  PACK FAILED BITE TEST DURING OVER NIGHT CHECK
